# SDR CA970210007

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 0532310103
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH IT WAS NOTICED THE FUEL FLOW FLUCTUATED WHEN THE POWER WAS RETARDED ON THE #2 ENGINE. ALL OTHER #2 ENGINE PARAMETERS WERE NORMAL. AFTER LANDING AND PASSENGERS DEPLANING AN ENGINE GROUND RUN WAS CARRIED OUT. WHEN THE POWER LEVER WAS ADVANCED BEYOND FLIGHT IDLE THE FUEL FLOW WOULD FLUCTUATE AND A POPPING SOUND COULD BE HEARD FROM THE #2 ENGINE. THE #2 ENGINE FUEL CONTROL UNIT AND THE ENGINE FUEL PUMP WERE REPLACED AND THE ENGINE GROUND RUN SERVICEABLE. THE FCU AND FUEL PUMP WERE SENT FOR INSPECTION AND INVESTIGATION.
